# SDR 08FDEA02948

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 804
- Aircraft time: 13,436 hours, 7,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SIDE SEAT TRACK NR 2 AT FRAME 52 HAS 1 ELONGATED SCALLOP REMOVED DAMAGED SECTION AND INSTALLED REPAIR ON NR 2 LT SEAT TRACK AT FRAMES 52-54 IAW SRM 53-10-16 FIG 203 SHEET 5.
